# SDR QXEA200400462

- Difficulty date: June 23, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 14,853 hours, 21,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SEAT TRACK NR 10 HAS SUSPECTED PITTING CORROSION AT STATION X277.  REPAIRED IAW SRM 51-40-11.
